ihsT nuisqteo encosdfu em bc I uhthotg ldmoireepa ulocd ont orcss teh BBB dna hfrteeoer ldouc nto ecsau asrryrtpeoi soidpeersn p-o(iiodum onsmgia at eht mbitsenra sutsrle in rstSrepyr/CaoNi porinse,esd .)1 utB .dx@xr si certcro ni ntnoig htta ↓ RR dan NSC rnsepdosie in the tP dsulho llac fro na -ioudipmo otngsiatan artreh atnh coenahtbhl ii(mcholimtenc)o ot ttrea icnt.aiosntpo
I looked at it this way:
A ten month girl receiving adult doses of a mu agonist (which has POOR CNS penetration not zero) could probably have some adverse effects
I then read that the kid has a decreased RR (10/min) and marked abdominal dissension (prob due to the fact that opioids slow peristalsis; sketchy pharm also says opioids can lead to biliary colic)
Figured naloxone would reverse these symptoms
Loperamide is a Mu opioid agonist that can be used to tx diarrhea. It doesn't cross the BBB so theres no chance of addiction but you can still see the effects of opioid overdose I believe. So tx opioid overdose with naloxone.